MathSciNet Relay Station
MathSciNet bibliographic data
MR2219028 65D30 (41A25 41A45 41A63 65D15)
Griebel, Michael; Woźniakowski, Henryk On the optimal convergence rate of universal and nonuniversal algorithms for multivariate integration and approximation. Math. Comp. 75 (2006), no. 255, 1259–1286.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement